{
  "source_id": "10.15388/lmj.1970.20902",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1970,
  "volume": "10",
  "issue": "3",
  "pages": "497–515",
  "first_page": 497,
  "last_page": 515,
  "title": "О линейной системе дифференциально-разностных уравнений с целыми коэффициентами конечного порядка. I—II",
  "title_en": null,
  "authors": [
    "L. Navickaitė"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0232.34031); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1970.20902",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/20902",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/20902/20059",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: L. Navickaitė, “О линейной системе дифференциально-разностных уравнений с целыми коэффициентами конечного порядка. I—II”, Lithuanian Mathematical Journal, 1970, vol. 10 no. 3, pp. 497–515, https://doi.org/10.15388/lmj.1970.20902. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 20,
  "scan_bytes": 556288,
  "scan_sha256": "b8bbcc1228e66eef6a7797f2d056ce3191a65f42b6c076f672e96e0654a49504",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1970.20902",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
